Medical Questions > Womens Health > Birth Control Forum

Vomited after taking birth control

Im on Ortho-Cept and Im on my second day into my pack. I took my birth control at 8pm last night but something I ate made me sick so I vomited at around 10:45pm...ish. Will the pill have absorbed into my body by then? Is my birth control still effective or should I be taking other precautions?
Did you find this post helpful?
|

replied August 3rd, 2012
Experienced User
call your clinic and use condoms
|
Did you find this post helpful?

replied August 4th, 2012
It usually takes at least 4 hours for pills to be absorbed so it would definitely be a good idea to use condoms or some other form of protection for the next week. If you didn't get info with your pills you can usually find the directions and warnings on the internet and they will tell you what to do in situations like this.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...